MathSciNet Relay Station
MathSciNet bibliographic data
MR1186471 60B15 (20F16 43A80)
Alexopoulos, G. A lower estimate for central probabilities on polycyclic groups. Canad. J. Math. 44 (1992), no. 5, 897–910.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement